MathSciNet Relay Station
MathSciNet bibliographic data
MR1242434 54F45 (54C25)
Sternfeld, Yaki Mappings in dendrites and dimension. Houston J. Math. 19 (1993), no. 3, 483–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement